# SDR ALGA096827

- Difficulty date: August 7, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N647AL
- Make and model: Bell 407
- Aircraft serial: 53357
- Aircraft time: 4,608 hours
- Engine: Allsn 250C47B
- System (JASC): 6710 · Main Rotor Control
- Part: Bushing
- Part number: 406310406101
- Condition: Worn
- Location: Main Rotor
- Part time: 236 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RADIAL PLAY IN EXCESS OF LIMITS.  REPLACED WITH NEW, BY O/H SHOP.
